Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Side Effect?

Posted by Depressed in San Jose on August 31, 1998, at 16:36:07

In reply to Re: Wellbutrin Side Effect?, posted by Lynette on August 29, 1998, at 12:21:23

> I haven't noticed any hair loss from Welbutrin (and I was on it
for more than a couple of months). As for weight gain,
I had the opposite effect...I lost weight. Part of the reason
I was taken off of it was because I was beginning to lose my
appetite completely (becoming anorexic-like).

I don't know if Welbutrin will affect hair loss more on men than
women...this would be a good question to ask some





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Depressed in San Jose thread:126